MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 14 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 14 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 586010022
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the jade balloon was used with a non-abbott sheath via pedal access to treat a lesion in left superficial femoral artery (sfa).The balloon was inflated to 18 atmospheres (atm) for 2 minutes and then deflated.An indeflator remained hooked to balloon at negative pressure while the balloon was removed from the wire.There was resistance and the balloon sheared off at middle point of balloon, leaving half of the balloon about 50 millimeters (mm) in-vivo as it was taken out of the body.New balloons across fragmented balloon were placed to snare the fragment and a snare was used to attempt for removal of the fragment.A stent was placed to adhere balloon against the artery wall.The patient's status was unknown.

Brand Name
JADE 14 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key22813602
Report Number3014148220-2025-00287
Device Sequence Number18332028
Product Code LIT
UDI-Device Identifier06934955901348
UDI-Public(01)06934955901348(11)240620(17)260620(10)5827242406
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number586010022
Device Lot Number5827242406
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/22/2025
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale